標題: N-SOLITON-TYPE SOLUTIONS OF SU(2) SELF-DUALITY YANG-MILLS EQUATIONS IN VARIOUS SPACES AND THEIR BACKLUND-TRANSFORMATIONS
作者: CHAU, LL
SHAW, JC
YEN, HC
應用數學系
Department of Applied Mathematics
公開日期: 7-Nov-1994
摘要: We show that Getmanov's N-soliton-type solutions in the self-duality Yang-Mills (SDYM) equations in the (+---)-signatured M4-space can be derived in a unified way similar to that of deriving 't Hooft's instanton solutions in the (++++)-signatured E4-space. Further, we show that such N-soliton-type solutions can also be constructed for the SDYM equations in the (+-+-)-signatured real D4-space.
URI: http://dx.doi.org/10.1088/0305-4470/27/21/028
http://hdl.handle.net/11536/2246
ISSN: 0305-4470
DOI: 10.1088/0305-4470/27/21/028
期刊: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 27
Issue: 21
起始頁: 7131
結束頁: 7138
Appears in Collections:Articles


Files in This Item:

  1. A1994PQ91000028.pdf